# SDR SIMA20150510003

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,327 hours, 34,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE SERVICE DOOR INOPERATIVE.  R & R EMER EXIT SIGN LIGHT ABOVE SERVICE DOOR IAW AMM 33-50-14.  OPERATIONS CHECKED GOOD.
